# SDR WX0A2023081631815

- Difficulty date: August 15, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N291NV
- Make and model: Airbus A320-214
- Aircraft serial: 2206
- Aircraft time: 51,636 hours, 32,320 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 876669
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFT AND RIGHT EMERGENCY EXIT LIGHTS INOP / REMOVED AND REPLACED BATTERY OF THE AFT 13WL, AND RIGHT 12WL, EMERGENCY POWER SUPPLY UNITS REF AMM 33-51-38-000-002-A AND 33-51-38-400-002-A. OPS CHECK GOOD"
